# SDR FDEA201804171015

- Difficulty date: April 17, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 82,815 hours, 16,600 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Seat Track
- Part number: A5A70821
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT BS 5-10, RBL 8.5 FOUND CROWN DAMAGED.  OUT OF LIMITS IAW SRM 53-00-52-1A FIGURE 101, ALLOWABLE DAMAGE 1.   THE SEAT TRACK WAS REPLACED IAW SRM 53-00-52-2R, FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
